# SDR UHLA2014091900714

- Difficulty date: October 19, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 28,470 hours, 17,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17003752001
- Condition: Damaged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CUTOUT SEAL DEPRESSOR DAMAGED IN NINE PLACES.  R & R SEAL DEPRESSOR IAW SRM 51-40-02, & 51-41-01.  MAJOR REPAIR.
